Open Access
Translator Disclaimer
2010 Sur les Automorphismes Réguliers de $\mathbb{C}^k$
Henry de Thélin
Publ. Mat. 54(1): 243-262 (2010).

Abstract

We show the uniqueness for the measure of maximal entropy for regular automorphisms of $\mathbb{C}^k$.

Citation

Download Citation

Henry de Thélin. "Sur les Automorphismes Réguliers de $\mathbb{C}^k$." Publ. Mat. 54 (1) 243 - 262, 2010.

Information

Published: 2010
First available in Project Euclid: 8 January 2010

zbMATH: 1183.37084
MathSciNet: MR2603599

Subjects:
Primary: 32H50 , 37A35 , 37Dxx , 37Fxx

Keywords: complex dynamics , Currents , Entropy

Rights: Copyright © 2010 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.54 • No. 1 • 2010
Back to Top